# SDR ABXA20230815168

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,759 hours, 27,201 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK & PRIOR TO TAXI C HYD PRIM ONE ILLUMINATED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE SWAPPED C1 & C2 ELCU IAW AMM 29-11-14 C1 PUMP OPS CHK GOOD. C2 HYDRAULIC PUMP DEFERRED IAW MEL 29-11-2. PLACARD INSTALLED. AIRCRAFT RETURNED TO SERVICE.
